# SDR SWAA2023070352623

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD HAS CORROSION BS 500+13; RBL 26; WL 156<[01] PART HAS NO LIMIT FOR DAMAGE. BLEND IS 1'L X 1'W REMOVED 0.010. PART IS FOUND TO BE (OUT LIMITS) REPAIR BY REPLACEMENT. IAW SRM 51-10-02;[02] REMOVED AFT SHIELD FROM FWD CARGO IAW SRM 51-40-02;[03] LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] APPLIED WHITE PAINT BMS 10-11; TYPE 2 ENAMEL; PER SOPM 20-41--02  OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE OK TO INSTALL AFT SHIELD GIVEN;[07] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV:-;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE
